| Model Number |
420194-12 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/03/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is in progress to determine the cause of this reported event.An rma was issued to evaluate the intuitive surgical, inc.(isi) device.Additional information is being gathered to determine the contribution of the device to the customer reported issue.The root cause of the customer-reported failure mode could not be determined as the product would not been returned for evaluation.
Event or Problem Description
It was reported that prior to the start of a da vinci-assisted pediatric pyeloplasty surgical procedure, the mega needle driver had a torn cable.The procedure was completed with no reported injury.Intuitive surgical, inc.(isi) followed up with the distributor clinical territory associate (cta) and obtained the following additional information: according to the report by the surgical team present at the surgery, the problem of the torn cable was identified before using the instrument, so there was no option for a cable segment to fall into the patient.There was no further information available from that event.
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) followed up with initial reporter and obtained the following additional information: the procedure was completed without any complications and delays.There was no patient injury.
Event or Problem Description
Refer to h10/h11 for follow-up information.
Event or Problem Description
Refer to h10/h11 for follow-up information.
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis.The mega needle driver instrument was analyzed and found to have a frayed grip cable at the distal idler pulley.Some filaments of the cable were frayed, but the cable was not fully broken.The frayed cable strands stuck out at the wrist.There was no evidence of discoloration, corrosion, or contamination on the cables to indicate a reprocessing induced issue.The components surrounding the frayed cable did not exhibit abnormal sharp edges or damage that would have contributed to the cable fraying.